





# Agenda Homeless Services System 11:00 – 12:30 September 8th, 2020

**Committee Purpose** – The purpose of the committee is to develop gateway centers that meet core community needs while minimizing impact on surrounding neighborhoods.

## **Meeting Purposes:**

- 1. To bring all meeting participants up to speed with current information with updates
- 2. To address system gaps and unmet needs with high impact strategies within the first 60 days of meeting

### Meeting Participation Principles:

- Past Progress Many diverse, and respected voices have contributed to where we are today.
- Preparation All background materials, minutes and project updates should be read, prior to meetings.
- Contribution Every voice is elicited, uninterrupted, and heard.
- Distraction Mute cell phones, avoid side-conversations, stay on-topic.
- Transparency Acknowledge mistakes, provide upward feedback, seek differing opinions.

You are invited to a Zoom webinar. Topic: Homeless Service System

When: Sep 8, 2020 11:00 AM Mountain Time (US and Canada)

Every 2 weeks on Tue, until Dec 29, 2020, 9 occurrence(s)

Sep 8, 2020 11:00 AM

Sep 22, 2020 11:00 AM

Oct 6, 2020 11:00 AM

Oct 20, 2020 11:00 AM

Nov 3, 2020 11:00 AM

Nov 17, 2020 11:00 AM

Dec 1, 2020 11:00 AM

Dec 15, 2020 11:00 AM

Please download and import the following iCalendar (.ics) files to your calendar system.

Weekly:

https://cabq.zoom.us/webinar/tJwlfuihrD4oEt0dHnxviHJtosXZ4BV6bYfO/ics?icsToken=98tyKuCgpjIrE9aQshGORow-Gor4d\_PzpiVBj7cNmDfrGzZaSiniOfF6COZdJo7S

Please click the link below to join the webinar:

https://cabq.zoom.us/j/98891925289

Or iPhone one-tap:

US: +16699006833,,98891925289# or +12532158782,,98891925289#

Or Telephone:

Dial(for higher quality, dial a number based on your current location):

US: +1 669 900 6833 or +1 253 215 8782 or +1 346 248 7799 or +1 646 558 8656 or +1 301 715 8592 or +1 312 626 6799

Webinar ID: 988 9192 5289

International numbers available: https://cabq.zoom.us/u/adEk3V2bUW

#### **AGENDA**

Co-Chairs: Quinn Donnay (DFCS), Commissioner Charlene Pyskoty (Bernalillo County), Rodney McNease (UNM)
Timekeeper: Yvette Ramirez Ammerman

| Time:       | Individual:     | Agenda Items:  | Duration: |
|-------------|-----------------|--|-----------|
| 11:00 -     | Commissioner    | 1) Welcome and introductions of co-chairs                    | 5 mins.   |
| 11:05       | Pyskoty         |  |           |
| 11:05 -     | Quinn Donnay    | 2) Role of Yvette Ramirez Ammerman                           | 5 mins.   |
| 11:10       |                 |  |           |
| 11:10 -     | Quinn Donnay,   | 3) Current status of homeless services system including core | 20 mins.  |
| 11:30       | Commissioner    | documents:   |           |
|             | Pyskoty, Rodney | a. CABQ  |           |
|             | McNease         | b. BernCo  |           |
|             |                 | c. UNM   |           |
|             |                 | Q & A  |           |
| 11:30 -     | Quinn Donnay    | 4) Current direction for gateway centers                     | 25 mins.  |
| 11:55       |                 | a. Questions/Answers   |           |
|             |                 | b. Miracle Question: If the Gateway Centers were really      |           |
|             |                 | working, how would it look and how would we know?            |           |
|             |                 |  |           |
| 11:55-12:20 | Commissioner    | 5) Introduction of Committee Members                         | 25 mins   |
|             | Pyskoty         | a. Who are you, where are you from, and what do you think    |           |
|             |                 | you can contribute to the committee?                         |           |
|             |                 | b. What would you like to see as the group's major           |           |
|             |                 | achievement?   |           |
| 12:20 –     | Rodney McNease  | 6) Next steps, reflection, and closing                       | 10 mins.  |
| 12:30       | and Yvette      | Things to consider:  |           |
|             |                 | a. How to keep discussion focused?                           |           |
|             |                 | b. Any additional info needed to inform group?               |           |
|             |                 | c. Other core documents from other agencies?                 |           |
|             |                 |  |           |
|             |                 | Next Meeting will be held, September 22nd, 11:00am-12:30pm.  |           |

### **Core Documents:**

**CABQ:** Focus Group – People With Lived Experience, Gateway Center Site Ranking Report, Gateway Center Online Survey Report, Gateway Center Public Input Session, Changing the Story document, Assessing Shelter Capacity Report (Barbara Poppe and Stephen Metreaux report), Gateway Concepts document, Medical Respite Community Needs Assessment

UNM: UNM Hospitals 2020 Community Health Needs Assessment

BernCo: Bernalillo County Healthcare Task Force Recommendations: 2014